# SDR AALA950735

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT RT AISLE BY PAX SEAT ROW 10H INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR AT RT AISLE BY PAX SEAT ROW 10H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
